# SDR AALA20020596

- Difficulty date: May 1, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N228AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49178
- System (JASC): 2120 · Air Distribution System
- Part: Boot
- Part number: CDK29491
- Condition: Blown
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

DFW - FLT 1191 - EN ROUTE DFW-SMF - APPROXIMATELY 10 MINUTES AFTER TAKEOFF, CLIMBING THROUGH 17,000 FEET TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  ACCOMPLISHED CHECKLIST AND AFTER ABOUT 3.5 MINUTES WITH PACKS IN HP BLEED OFF AND POWER REDUCED FOR LEVEL OFF AT 20,000 FEET THE LIGHT FLICKERED AND WENT OUT.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED DUCT BOOT ON RIGHT TEMPERATURE CONTROL VALVE IN AFT ACCESSORY COMPARTMENT.  POWER ENGINE RUN WITH PACKS ON, NO LEAKS NOTED NO FAULTS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
